# SDR AU000780

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2810 · Fuel Storage
- Part: Filler
- Condition: Contaminated
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK FILLER NECK CONTAMINATED WITH WASP NEST.  (X)
